Acta Scientiarum Naturalium Universitatis Sunyatseni ›› 2020, Vol. 59 ›› Issue (4): 149-157.doi: 10.13471/j.cnki.acta.snus.2019.07.02.2019A055

Previous Articles     Next Articles

The generalization of Hermite-Hadamard type fractional integrals inequalities for preinvex functions

SUN Wenbing, ZHENG Linghong   

  1. School of ScienceShaoyang UniversityShaoyang 422000China
  • Received:2019-07-03 Online:2020-07-25 Published:2020-07-25
  • About author:孙文兵(1978年生),男;研究方向:积分不等式;E-mail:swb0520@163.com

Abstract: An identity with parameter is constructed via Riemann-Liouville fractional integrals on the invex subset.Using the constructed integral identity as the auxiliary function,some new Hermite-Hadamard type fractional integrals inequalities are derived,whose absolute values of the derivatives of the functions are preinvex.When the parameters are taken some specific values,some integral inequalities with different forms are obtained.

Key words: preinvex functions,  , Hermite-Hadamard type inequalities,  , Riemann-Liouville fractional integrals,  , parameter,  , generalization

CLC Number: